IPL and Desonide On Face, Resulting in Broken Capillaries.
- Asked by celicell2000
- 11 months ago
I have been using desonide cream on my face for a few years. I do not use the cream everyday but only a couple of times per week. It appears that the use of this cream has thinned my skin resulting in a few broken capillaries. I am considering an IPL treatment to help with that issue and with some brown acne scars. However, I am worried that I can have a negative reaction to the IPL due my long term use of desonide. Is it safe to get an IPL treatment after long term desonide use?
IPL is very safe in skilled hands and a good way to remove telangiectasia cause by too much Desonide Cream use.
I skilled physician should be able to do a great job removing telangiectasia caused by too much Desonide use.
IPL to deal with broken capillaries caused by steroid use
Desonide and other topical steroids if used chronically can cause telangiectases or broken capillaries to develop on the skin; thankfully there are now non-cortisone options for eczema and itching of skin, best to speak with your dermatologist about this. As for IPL, this would be a safe and effective option following your chronic use of desonide on your face. ~ Dr. Benjamin Barankin, Toronto Dermatology Centre.
IPL and Desonide on face, resulting in broken capillaries
Yes, it is safe to get IPL treatments for treatment of broken capillaries secondary to Desonide Cream use. For your first treatment session, it may be best to start with a test spot or treatment with a lower setting. VBeam is also another great option for the treatment of broken capillaries. VBeam is the gold standard treatment for treatment of vascular spots such as broken capillaries.
Hope this helps!
I would recommend that you see a physician who is skilled in using IPL laser. A test spot may be done prior to the full treatment to see how your skin will react.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.